A characterization of symmetric cones through pseudoinverse maps

Chifune Kai, Takaaki Nomura

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)

抄録

In this paper we characterize symmetric cones among homogeneous convex cones by the condition that the corresponding tube domains are mapped onto the dual tube domains under pseudoinverse maps with parameter. The condition also restricts the parameter to specific ones.

元の言語英語
ページ(範囲)195-215
ページ数21
ジャーナルJournal of the Mathematical Society of Japan
57
発行部数1
DOI
出版物ステータス出版済み - 1 1 2005

Fingerprint

Symmetric Cone
Pseudo-inverse
Tube
Convex Cone

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

A characterization of symmetric cones through pseudoinverse maps. / Kai, Chifune; Nomura, Takaaki.

:: Journal of the Mathematical Society of Japan, 巻 57, 番号 1, 01.01.2005, p. 195-215.

研究成果: ジャーナルへの寄稿記事

Kai, Chifune ; Nomura, Takaaki. / A characterization of symmetric cones through pseudoinverse maps. :: Journal of the Mathematical Society of Japan. 2005 ; 巻 57, 番号 1. pp. 195-215.
@article{0bb1dd70473c43639027dc1f7a28e53a,
title = "A characterization of symmetric cones through pseudoinverse maps",
abstract = "In this paper we characterize symmetric cones among homogeneous convex cones by the condition that the corresponding tube domains are mapped onto the dual tube domains under pseudoinverse maps with parameter. The condition also restricts the parameter to specific ones.",
author = "Chifune Kai and Takaaki Nomura",
year = "2005",
month = "1",
day = "1",
doi = "10.2969/jmsj/1160745822",
language = "English",
volume = "57",
pages = "195--215",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "1",

}

TY - JOUR

T1 - A characterization of symmetric cones through pseudoinverse maps

AU - Kai, Chifune

AU - Nomura, Takaaki

PY - 2005/1/1

Y1 - 2005/1/1

N2 - In this paper we characterize symmetric cones among homogeneous convex cones by the condition that the corresponding tube domains are mapped onto the dual tube domains under pseudoinverse maps with parameter. The condition also restricts the parameter to specific ones.

AB - In this paper we characterize symmetric cones among homogeneous convex cones by the condition that the corresponding tube domains are mapped onto the dual tube domains under pseudoinverse maps with parameter. The condition also restricts the parameter to specific ones.

UR - http://www.scopus.com/inward/record.url?scp=18444418003&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18444418003&partnerID=8YFLogxK

U2 - 10.2969/jmsj/1160745822

DO - 10.2969/jmsj/1160745822

M3 - Article

VL - 57

SP - 195

EP - 215

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -